Show simple item record

dc.contributor.authorWu, Tsung-fang ( Orcid Icon 0000-0003-4945-652X )
dc.date.accessioned2021-07-20T20:27:40Z
dc.date.available2021-07-20T20:27:40Z
dc.date.issued2006-10-17
dc.identifier.citationWu, T. F. (2006). A semilinear elliptic problem involving nonlinear boundary condition and sign-changing potential. Electronic Journal of Differential Equations, 2006(131), pp. 1-15.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14004
dc.description.abstract

In this paper, we study the multiplicity of nontrivial nonnegative solutions for a semilinear elliptic equation involving nonlinear boundary condition and sign-changing potential. With the help of the Nehari manifold, we prove that the semilinear elliptic equation:

-Δu + u = λƒ(x)|u|q-2u in Ω,
∂u/∂v = g(x)|u|p-2u on ∂Ω,

has at least two nontrivial nonnegative solutions for λ is sufficiently small.

dc.formatText
dc.format.extent15 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectSemilinear elliptic equationsen_US
dc.subjectNehari manifolden_US
dc.subjectNonlinear boundary conditionen_US
dc.titleA semilinear elliptic problem involving nonlinear boundary condition and sign-changing potentialen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record